# SDR 08FDEA01117

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 53,552 hours, 7,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Chafed
- Location: Bs 535 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FRAME AT STATION 535 , BETWEEN L23-24L, 1 CHAFED MARK FOUND.  REPAIRED AS PER DRAWING SRZ-53-503.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
